A note on the closure of convolution power mixtures (random sums) of exponential distributions
Artikel i vetenskaplig tidskrift, 2008

We make a correction of an important result by Cline \cite{Cline1,Cline2} on the closure of the exponential class $\mathcal{L}(\alpha)$ under convolution power mixtures (random summation).

Författare

Patrik Albin

Göteborgs universitet

Chalmers, Matematiska vetenskaper, matematisk statistik

Journal of the Australian Mathematical Society

Vol. 84 1-7

Ämneskategorier

Sannolikhetsteori och statistik